On the realization of Riemannian symmetric spaces in Lie groups II

Jinpeng An Zhengdong Wang

Group Theory and Lie Theory mathscidoc:1912.431045

Topology and its Applications, 153, (15), 2943-2947
In this paper we generalize a result in [J. An, Z. Wang, On the realization of Riemannian symmetric spaces in Lie groups, Topology Appl. 153 (7) (2005) 10081015, showing that an arbitrary Riemannian symmetric space can be realized as a closed submanifold of a covering group of the Lie group defining the symmetric space. Some properties of the subgroups of fixed points of involutions are also proved.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:15:07 uploaded by Jinpeng_An ] [ 162 downloads ] [ 0 comments ]
@inproceedings{jinpengon,
  title={On the realization of Riemannian symmetric spaces in Lie groups II},
  author={Jinpeng An, and Zhengdong Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211507322574609},
  booktitle={Topology and its Applications},
  volume={153},
  number={15},
  pages={2943-2947},
}
Jinpeng An, and Zhengdong Wang. On the realization of Riemannian symmetric spaces in Lie groups II. Vol. 153. In Topology and its Applications. pp.2943-2947. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211507322574609.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved